Today. Making the Best of the View at... - Advanced Prostate...

Advanced Prostate Cancer

14,186 members17,369 posts

Today. Making the Best of the View at Oncologist.

greatjohn profile image

Age 61, Dx at 57, Dx Stage 4 at 60.

at least my oncologist has a "room with a view"....looking out onto a lake and big fountain. Had to do a "Selfie" to commemorate the occasion. Time for another PSA and another shot of "Castration"/Lupron. I have an issue and have to get the shot in my arm instead of my butt....and BOY does that hurt after a few minutes and it lasts for days. Feel like I've been punched there by Superman. I just finished Chemo at end of January and was hoping that I would be put on a Schedule of visiting the doctor every 3 months when I get my Lupron...but, alas, because my cancer is classified as "moderately aggressive"~~I think that's the term they used...I have to go in every 6 weeks. Life is beautiful, but these visits and these treatments....are hard to see as a blessing! Hope everyone has a wonderful weekend! ~~John.

p.s. my mantra to people all my life was "get up". meaning don't sit around...keep moving...and you'll be healthier and happier....It is actually MORE IMPORTANT now...I try to keep moving ! ! !

12 Replies

Well dam at least you got the view, good pic and good attitude, you guys try to have a good weekend also. :-)

greatjohn profile image
greatjohn in reply to bhr17

thanks & You too.

Nice shirt.

greatjohn profile image
greatjohn in reply to Bill48162

....thanks!

Nice to see you! My Lupron (eligard) goes into my belly. Do you have that option? Keep moving, my friend!

greatjohn profile image
greatjohn in reply to YostConner

i might ask them...how does it feel there?

RonL profile image
RonL in reply to greatjohn

I get mine in my belly also, it’s not particularly uncomfortable. You might check into getting six month dosages.

Not so bad. It burns going in but calms down quickly. But my original prescription was Zytiga. After that, Eligard is a breeze.

greatjohn profile image
greatjohn in reply to YostConner

Thanks...if this gets too painful, I'll ask them about switching to abs. Have a great weekend!

Is that a floating Starbucks in the background?

I get my shots in my earlobes, saves me the expense and trouble of getting my ears pierced.

GOOD LUCK AND GOOD HEALTH.

j-o-h-n Saturday 04/21/2018 11:35 AM EDT

I have been on intermittent lupron since 2011. Have you tried Estradoil patches. DR Myers has used these on his patients for years. Work well but takes some time to fignure out the right dose for you. I just spent a year in a clinical trial using Estrdoil cream, applied daily

to the shoulders. A breeze, It was a blind study but whatever they gave me drove my PSA down below .02 and testosterone almost to 0. Hopefully it will make it to market.

Good luck.

greatjohn profile image
greatjohn in reply to Joeym1040

my Lupron side effects haven't been unbearable yet...just kind of tired of the weakness and lack of "drive"....but I will look into this estrogen patches you mention if the issues get worse. Thanks,

John

You may also like...